MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS
Model Number PCB00
Medical Device Problem Codes Inaccurate Delivery (2339); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If implanted, give date: not applicable, as lens was removed/replaced in the initial surgery.If explanted, give date: not applicable, as lens was removed/replaced in the initial surgery.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that a pcb00 model intraocular lens(iol) was stuck half in incision and was partially inserted into patient's right eye.The event was observed while inserting lens into eye.Procedure was completed successfully using back lens and patient has recovered.No further information available.
 
Additional Manufacturer Narrative
Section d9: device available for evaluation? yes.Section d9: returned to manufacturer on: 2/8/2021.Section h3: device evaluated by manufacturer? yes.Device evaluation: the product was returned to the manufacturing site for evaluation.Visual inspection using magnification was performed to the returned sample.The plunger and pushrod was observed in advanced position.Residues of lubricant material was observed on cartridge.No damaged was observed to the cartridge and to the device.The lens was not returned with the device.The condition in which, the sample returned is consistent with a product that was handled and prepared for a surgical process.The complaint issue reported could not be verified.Based on the analyzed of the returned, there is no indication of product quality deficiency.Manufacturing record review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured and released according to specification.There are no discrepancies found, during the mrr (manufacturing record review).The search revealed, three complaints from this production order number.However the reported issues are unrelated to this reported complaint.And no product deficiency was identified in those cases.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
MDR Report Key11309578
Report Number2648035-2021-07223
Device Sequence Number1283913
Product Code HQL
UDI-Device Identifier05050474558212
UDI-Public(01)05050474558212(17)221222
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/22/2022
Device Model NumberPCB00
Device Catalogue NumberPCB0000175
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/08/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/13/2021
Supplement Date Received by Manufacturer02/14/2021
Initial Report FDA Received Date02/10/2021
Supplement Report FDA Received Date03/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age67 YR